# SDR DALA2016082806252

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON VERTICAL STABILIZER LEADING EDGE UPPER/LOWER SPLICE VSS 52.267. HOLES ON VERTICAL STABILIZER LEADING EDGE WERE REPAIRED IAW SRM 55-03D PAR. 28 FIGURE 30 AND PAR. 27 FIGURE 29.
